# SDR R61A201902220253

- Difficulty date: February 22, 2019
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 40,234 hours, 24,964 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17105427004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE FOUND A CRACK ON THE END OF STRINGER 9R AT FRAME 59. MAINTENANCE REMOVED AND REPLACED THE STRINGER SPLICE ON 9R, AT FRAME 59. IAW SRM 51-43-03 & 51-43-04 AND ETD2019-170-029185. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
